Nuprin Plus Tablet 10'S
Joyra Medicals & Surgicals Coimbatore Ramanathapuram
Pain | Strides Shasun Ltd
0 likes





Short Description:
Nuprin Plus Tablet 10'S is used for Pain. This contains DEXIBUPROFEN 300MG,PARACETAMOL(ACETAMINOPHEN) 325MG
*This medicine need prescription
Combination:
DEXIBUPROFEN 300MG,PARACETAMOL(ACETAMINOPHEN) 325MG
₹49.8 ₹60 17% off
Out of Stock
Delivered within 1hours | Delivery around 15kms
Add to cart